EconPapers    
Economics at your fingertips  
 

Coalitional Manipulation on Networks

Biung-Ghi Ju ()

No 200410, WORKING PAPERS SERIES IN THEORETICAL AND APPLIED ECONOMICS from University of Kansas, Department of Economics

Abstract: We consider an abstract model of division problems where each agent is identi- fied by a characteristic vector. Agents are situated on a network (a non-directed graph) and any connected coalition can reallocate members¡¯ characteristics (e.g. reallocation of claims in bankruptcy problems). A reallocation-proof rule prevents any coalition from benefiting, in terms of its total award, through a reallocation. We offer a full characterization of reallocation-proof rules without any assumption on the network structure. This result yields a variety of useful corollaries for specific networks such as the complete network, trees, networks without a ¡°bridge¡± etc. Our model has various special examples such as bankruptcy, surplus sharing, cost sharing, income redistribution, social choice with transferable utility, etc.

Keywords: Division problem; Coalitional manipulation; Network; Graph; Reallocationproofness (search for similar items in EconPapers)
JEL-codes: C71 D30 D63 D71 (search for similar items in EconPapers)
New Economics Papers: this item is included in nep-gth and nep-net
Date: 2004-08, Revised 2004-08
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

Downloads: (external link)
http://www.ku.edu/~bgju/2004Papers/200410.pdf (application/pdf)
Our link check indicates that this URL is bad, the error code is: 404 Not Found (http://www.ku.edu/~bgju/2004Papers/200410.pdf [302 Found : Moved Temporarily]--> https://www.ku.edu/~bgju/2004Papers/200410.pdf)

Related works:
Journal Article: Coalitional manipulation on networks (2013) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:kan:wpaper:200410

Access Statistics for this paper

More papers in WORKING PAPERS SERIES IN THEORETICAL AND APPLIED ECONOMICS from University of Kansas, Department of Economics Contact information at EDIRC.
Bibliographic data for series maintained by Jianbo Zhang ().

 
Page updated 2019-09-23
Handle: RePEc:kan:wpaper:200410